# SDR DALA2016102407587

- Difficulty date: October 22, 2016
- Submitted: October 25, 2016
- Operation: Air carrier
- Aircraft: N818NW
- Make and model: Airbus A330-323
- Aircraft serial: 0857
- Aircraft time: 43,239 hours, 5,594 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY RIGHT STORAGE TRIM EMERGENCY LIGHT BROKEN.  RELAMPED AFT GALLEY RIGHT STORAGE TRIM EMERGENCY LIGHT.
